View Single Post
Old 07-05-2010, 09:03 PM   #101
3c4d7zwhatevs
 
Join Date: Dec 2009
Posts: 1,565
Default

Quote:
Originally Posted by kellygreen49 View Post
I already posted on here but it was a long time ago.

I started out taking FemconFE (the chewable birth control.) That made me very nauseous for months and did not provide relief of my heavy periods. It did however, give my skin a nice glow and clear up my skin. No weight gain. Don't remember it doing anything to my hair.
Then I took YAZ when it first came out, and my gyno was convinced it would help my acne. Instead, my acne got rash like, red and painful. I was taken off of it quickly, never really finding out how it would affect my period. I think it did something to my hair too, made it frizzy.
Then 4 months ago, I was put on Loestrin 24. My skin looks amazing, I put on no weight, but it did absolutely nothing for my periods. They last 4 days, but they are just as heavy. last month I had hot flashes, vomiting and diarrhea at night on it. My blood pressure was all over the place too.

Now I'm on Lybrel, started it 2 weeks ago. Had nausea at first but it's totally gone now. Now I'm hoping everything goes well these next couple months with weight/acne/periods/hair. Haha.
Lybrel is a version of Alesse / Nordette. I am taking a generic form now (Trivora). This is my second month. I am glad to report the weight gain has slowed down to nil but the jury is still out on hair. I get the occasional breakout but I can handle that with my Clarisonic and some salicylic acid. I hope the drying effects on my hair will be under control with some tinkering on my part. It seems as if my skin has gotten oilier and my hair drier. But I will take that instead of the weight and mood swings.
__________________
4a/3c curls
Fine strands, not as densely-placed as I would like
Ayurvedic herbs are the TRUTH
Team Wash and Go!
iHerb code:UYA010 - get 5% off your first purchase
3c4d7zwhatevs is offline   Reply With Quote